About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 959346, 7 pages
http://dx.doi.org/10.1155/2013/959346
Research Article

A Novel Approach to Calculation of Reproducing Kernel on Infinite Interval and Applications to Boundary Value Problems

1School of Mathematics and Sciences, Harbin Normal University, Harbin 150025, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 23 January 2013; Revised 4 July 2013; Accepted 18 August 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Jing Niu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Niu, Yingzhen Lin, and Minggen Cui, “A Novel Approach to Calculation of Reproducing Kernel on Infinite Interval and Applications to Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 959346, 7 pages, 2013. doi:10.1155/2013/959346